# SDR YENA200501

- Difficulty date: January 1, 2005
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N559JB
- Make and model: Airbus A320-232
- Aircraft serial: 1917
- Aircraft time: 8,432 hours, 2,871 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 3042865102
- Part serial: 6662
- Condition: Unknown
- Location: Cabin
- Part time: 3,360 hours, 1,108 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN CREW REPORTS ELECTRICAL FUMES ON SHORT FINAL.  FUME DISSIPATED WHEN LIVE TV TURNED OFF.  FUMES IDENTIFIED NEAR ROW 17.  INSPECTED ROW 17 DEF SEB COVER AND DETECTED DRIED AND BURNT BEVERAGE RESIDUE.  CLEANED RESIDUE AND REINSTALLED SEAT 17 DEF SEB COVER.  DEACTIVATED LTV SYS PER MM 23-39-00.  LTV SYSTEM PLACED ON MEL 25-22-03 CAT D, CTL NR L02830.  COMPLIED WITH INFO NOTICE 2004-T023TR AND TSM TASK 24-00-00-810.  UPON ARRIVAL AT JFK REMOVED AND REPLACED SEB AT SEAT 17 DEF IAW LTV MM 23-39-00.  OPERATOIN CHECK OK.
